CSpace

Browse/Search Results:  1-10 of 28 Help

Selected(0)Clear Items/Page:    Sort:
Continuous time hidden Markov model for longitudinal data 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2020, 卷号: 179, 页码: 16
Authors:  Zhou, Jie;  Song, Xinyuan;  Sun, Liuquan
Favorite  |  View/Download:9/0  |  Submit date:2020/09/23
Continuous-time HMMs  Longitudinal data  ML estimator  Unknown number of hidden states  SCAD penalty  
Space-time finite element method for the distributed-order time fractional reaction diffusion equations 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2020, 卷号: 152, 页码: 446-465
Authors:  Bu, Weiping;  Ji, Lun;  Tang, Yifa;  Zhou, Jie
Favorite  |  View/Download:8/0  |  Submit date:2020/05/24
Distributed-order reaction diffusion equation  Space-time finite element method  Graded time mesh  Well-posedness  Error estimate  Sum-of-exponentials approximation  
A joint modeling approach for analyzing marker data in the presence of a terminal event 期刊论文
BIOMETRICS, 2020, 页码: 12
Authors:  Zhou, Jie;  Chen, Xin;  Song, Xinyuan;  Sun, Liuquan
Favorite  |  View/Download:8/0  |  Submit date:2020/05/24
joint modeling  longitudinal data analysis  marker process  medical costs  recurrent events  terminal event  
Explicit Deferred Correction Methods for Second-Order Forward Backward Stochastic Differential Equations 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2019, 卷号: 79, 期号: 3, 页码: 1409-1432
Authors:  Yang, Jie;  Zhao, Weidong;  Zhou, Tao
Favorite  |  View/Download:14/0  |  Submit date:2020/01/10
Deferred correction method  Second-order forward backward stochastic differential equations  Euler scheme  High-order rate of convergence  
A proportional odds model of human mobility and migration patterns 期刊论文
INTERNATIONAL JOURNAL OF GEOGRAPHICAL INFORMATION SCIENCE, 2019, 卷号: 33, 期号: 1, 页码: 81-98
Authors:  Ma, Ting;  Zhu, Rong;  Wang, Jianghao;  Zhao, Na;  Pei, Tao;  Du, Yunyan;  Zhou, Chenghu;  Chen, Jie
Favorite  |  View/Download:24/0  |  Submit date:2019/03/05
Human mobility and migration  the proportion odds  migration probability  probability-based modelling  
带终止事件纵向数据半参数部分线性单指标模型 期刊论文
中国科学数学, 2019, 卷号: 049, 期号: 001, 页码: 73
Authors:  周洁;  周晓华;  孙六全
Favorite  |  View/Download:20/0  |  Submit date:2020/01/10
Extending the GVW Algorithm to Local Ring 期刊论文
ISSAC'18: PROCEEDINGS OF THE 2018 ACM INTERNATIONAL SYMPOSIUM ON SYMBOLIC AND ALGEBRAIC COMPUTATION, 2018, 页码: 271
Authors:  Lu, Dong;  Wang, Dingkang;  Xiao, Fanghui;  Zhou, Jie
Favorite  |  View/Download:8/0  |  Submit date:2019/12/31
anefficientriskestimatorwithexternalinformationunderadditivehazardsmodel 期刊论文
actamathematicaeapplicataesinica, 2018, 卷号: 34, 期号: 1, 页码: 35
Authors:  Wang Xin;  Xue Xiaoming;  Zhou Jie;  Sun Liuquan
Favorite  |  View/Download:15/0  |  Submit date:2020/01/10
An efficient risk estimator with external information under additive hazards model 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 1, 页码: 35-50
Authors:  Wang, Xin;  Xue, Xiao-ming;  Zhou, Jie;  Sun, Liu-quan
Favorite  |  View/Download:22/0  |  Submit date:2018/07/30
absolute risk  additive hazards model  cause-specific hazard  cohort data  composite hazard rate  external information  
基于反馈控制的牛鞭效应自补偿对多级库存系统的影响 期刊论文
系统工程理论与实践, 2018, 卷号: 038, 期号: 007, 页码: 1750
Authors:  赵川;  揭海华;  王珏;  周永圣
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10